# SDR C2XA07ON032

- Difficulty date: December 2, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 145924
- Aircraft time: 6,841 hours, 3,594 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Part number: 14569685901
- Condition: Swollen
- Location: Lt Wing
- Part time: 6,814 hours, 3,594 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 519 - AUS TO MSY - WHILE FLIGHT CREW WAS PERFORMING A PRE-FLIGHT WALK AROUND ENCOUNTER LT WING FUEL LEAK.  MX PERSONNEL REMOVED AND REPLACED FUEL PANEL SEAL AND PERFORMED LEAK CHECK GOOD AND A/C WAS RELEASED TO RETURN FOR SERVICE IN AIRWORTHY CONDITIONS.
